| Catalog Number |
ADM05006008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
11/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, two in.Pact admiral paclitaxel eluting balloon catheters were used to treat the proximal sfa and mid sfa of the left limb.Approximately 6 months post procedure, patient suffered critical limb ischemia which was treated with revascularization of the mid sfa.Patient recovered.Investigator and sponsor assessed event is not related to device, procedure or paclitaxel.
Additional Manufacturer Narrative
Additional information: two in.Pact admiral paclitaxel eluting balloon catheters were used during the previously reported revascularization to treat the mid sfa (l2).If information is provided in the future, a supplemental report will be issued.